# SDR SWAA2025043064627

- Difficulty date: April 26, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 58,921 hours, 35,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT LIGHT MISSING PLASTIC EXIT COVER<[01] INSTALLED OVER WING EXIT LIGHT COVER PER AMM 33-51-01
